MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR TRUWAVE, VAMP; CATHETER, CONTINUOUS FLUSH

EDWARDS LIFESCIENCES DR TRUWAVE, VAMP; CATHETER, CONTINUOUS FLUSH
Model Number PXVFP11241
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during set up of this pressure monitoring set, the bonding of the connector and tubing was detached.There was no further information available.There was no patient involvement.
 
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot not be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed, as well as the device history record review results.The lot number is unconfirmed at this time, the production identifier (pi) portion of the udi number is currently unknown.
 
Additional Manufacturer Narrative
Additional information was received that, the customer has corrected the previously reported event and commented that the event was leakage instead of the connector or tubing detachment.The detailed location of the malfunction within the kit was unknown.Therefore, this is not a reportable event.Furthermore, the product was evaluated and the reported issue of leakage issue was not able to be confirmed.All connections appeared tight as received.No visible damage or inconsistencies were observed from the kit during the visual examination.There was no leakage observed from the kit during the leak test.No luer connections got loose or detached during the evaluation.

Brand Name
TRUWAVE, VAMP
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
jon diaz
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key20186159
Report Number2015691-2024-06976
Device Sequence Number7059170
Product Code KRA
UDI-Device Identifier07460691955097
UDI-Public(01)07460691955097
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXVFP11241
Device Lot NumberZF0534MT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown